# SDR SWAA2016031449861

- Difficulty date: March 6, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 42,242 hours, 24,538 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 287A1542
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE SUPPORT BRACKET CRACKED ON AT LEVEL RSS 138.79,.  UPPER CHORD.  R & R BRACKET IAW SRM.
